Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 125, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 19, 2016, 7:34 PM CDT for Foard County, Knox County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2016, 7:34 PM CDT (00:34 UTC)
- Expired
- Apr 19, 2016, 8:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Foard County, TX, Knox County, TX
The radar
The Altus AFB radar (KFDR), 96 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.6 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:40 PM CDT, 54 minutes earlier.
Area forecast discussion, Apr 19, 6:40 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT TUE APR 19 2016
.DISCUSSION...
STRONG TO PERHAPS SEVERE THUNDERSTORMS WITH HEAVY RAIN WILL
CONTINUE AFFECT PARTS OF THE AREA THIS EVENING.
AS OF 640 PM...A LINE OF SHOWERS AND STORMS EXISTED FROM NEAR
SEYMOUR TEXAS TO WEATHERFORD TO WATONGA TO MEDFORD. THIS LINE
WILL CONTINUE TO MOVE EAST OVER THE NEXT FEW HOURS. DO NOT THINK
THIS LINE WILL STRENGTHEN MUCH OVER THE NEXT FEW HOURS.
HEAVY RAIN REMAINS THE MAIN CONCERN WITH THIS LINE. FLASH FLOODING
COULD RESULT IN A FEW LOCATIONS AS 1 TO 2 INCHES OF RAINFALL MAY
OCCUR LESS THAN ONE HOUR. A FEW SEVERE REPORTS OF LARGE HAIL AND
DAMAGING WINDS MAY OCCUR...ESPECIALLY SOUTH OF THE RED RIVER IN
WESTERN NORTH TEXAS WHERE INSTABILITY IS GREATEST WITH MUCAPE
AROUND 1000 J/KG.
THE LINE OF STORMS SHOULD SLOWLY WEAKEN AFTER 10 PM AS IT MOVES
INTO EASTERN OKLAHOMA WHERE THE AIR WILL BE A BIT COOLER AND
SOMEWHAT MORE STABLE.
AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.
MBS
&&
.AVIATION...
BEFORE 06Z...ISO-NUM SHRA/TSRA WILL AFFECT SITES AND BRING
VARIABLE GUSTY WINDS AS WELL AS VARYING CONDITIONS FROM LIFR TO
VFR. TIMING OF SHRA/TSRA REMAINS SOMEWHAT UNCERTAIN. ANY LIFR/IFR
CONDITIONS SHOULD BE BRIEF IN NATURE.
06-15Z...WIDESPREAD IFR CONDITIONS ARE FORECAST TO FORM.
CONFIDENCE IS NOT THE GREATEST. SOME CONDITIONS MAY FALL TO
LIFR/VLIFR WITH BR/FG...BUT NOT SURE THIS WILL OCCUR.
AFTER 15Z...IMPROVING CONDITIONS ARE EXPECTED. MOST...IF NOT
ALL...SITES SHOULD BE VFR BY 18Z.
MBS
&&
.PREV DISCUSSION... /ISSUED 204 PM CDT TUE APR 19 2016/
DISCUSSION...
RAIN AND THUNDERSTORM CHANCES TONIGHT REMAIN THE PRIMARY FORECAST
CONCERN.
CURRENTLY... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE
TO DEVELOP OVER THE PANHANDLES... AND THROUGH 19Z... HAVE BEGUN TO
SLOWLY MOVE INTO WESTERN OKLAHOMA. THIS ACTIVITY CONTINUES TO
DEVELOP ALONG/AHEAD OF THE MID-LEVEL THETA-E AXIS TIED TO THE
850/700MB FRONT/TROUGH. INCREASED ISENTROPIC ASCENT ACROSS WESTERN
NORTH TEXAS INTO SOUTHWESTERN OKLAHOMA WILL CONTINUE TO INCREASE
THROUGH THE LATE AFTERNOON AND EVENING AS A SHORT WAVE TROUGH ROUNDS
THE BASE OF THE PARENT LOW... SWINGING OFF THE LLANO ESTACADO
THROUGH THE AFTERNOON. INCREASED CONVECTION FROM THIS FEATURE BEGAN
TO MATERIALIZE JUST OFF THE CAPROCK THROUGH 18Z NEAR AND AROUND
LUBBOCK. AS MENTIONED BY MCD 417 FROM THE STORM PREDICTION CENTER...
SOME BREAKS/THINNING OF CLOUD COVER OVER WESTERN NORTH TEXAS TOWARDS
THE CAPROCK HINT AT POTENTIAL SUBTLE DESTABILIZATION OVER THE NEXT
FEW HOURS. A TROPICAL LIKE AIRMASS... DEW POINTS ACROSS THE REGION
REMAIN WELL INTO THE MID TO UPPER 50S... NEARING 60 IN SOME
LOCATIONS ON THE WEST TEXAS MESONET. FROM BUFR SOUNDINGS... A FEW
STRONG THUNDERSTORMS WITHIN THIS REGION OF INCREASED LIFT AND MINOR
INSTABILITY COULD BE CAPABLE OF SEVERE HAIL... UP TO QUARTERS OR
HALF DOLLARS INTO THE EVENING. SOME OF THIS ACTIVITY MAY MOVE INTO
PORTIONS OF WESTERN NORTH TEXAS THROUGH SUNSET.
OVERNIGHT... MESOSCALE GUIDANCE FROM THE RAP/HRRR/HRRRX CONTINUE TO
PROMOTE EXPANSION OF CONVECTION ALONG THE SFC TROUGH/FRONT AS IT
PUSHES EAST/SOUTHEAST ACROSS CENTRAL AND SOUTHERN OKLAHOMA/NORTHERN
TEXAS. THE HRRRX HAS BEEN THE MORE AGGRESSIVE SOLUTION... BUT ITS
TIMING APPEARS IN LINE WITH THE LATEST RUNS OF THE GFS/ECMWF/NAM. OF
NOTE... THE NAM HAD THE MORE AGGRESSIVE PRECIP SOLUTION LAST
NIGHT... WHICH WORKED OUT FAIRLY WELL ACROSS THE SOUTHWEST INTO
NORTH TEXAS. WITH THAT SAID... LIKE THE MIX OF THE MESOSCALE AND
TRADITIONAL GUIDANCE FOR RAIN/THUNDER EVOLUTION OVERNIGHT...
ESPECIALLY THE COVERAGE AND TIMING FROM THE LATEST HRRRX. AT
PRESENT... EXPECT SHOWERS AND THUNDERSTORMS TO BUILD UPSTREAM ALONG
THE FRONT/TROUGH AS A MODEST LLJ DEVELOPS. STILL STRUGGLING TO NAIL
DOWN WHERE THE HIGHEST PRECIP AMOUNTS MAY DEVELOP. CURRENT THOUGHTS
ARE SOMEWHERE FROM NEAR THE RED RIVER IN WESTERN NORTH TEXAS AND
N/NE ALONG THE I-44 CORRIDOR TOWARD THE OKC METRO. ANOTHER AREA OF
HIGHER PRECIP MAY DEVELOP NEAR THE OK/KS BORDER NEAR I-35... NEARER
THE GREATER INFLUENCE FROM THE 500MB SHORT WAVE. WILL HOLD OFF ON
BEING TOO BULLISH WITH PRECIP... WITH THE HIGHEST AMOUNTS BETWEEN A
HALF INCH TO AN INCH OVERNIGHT. WITH THIS IN MIND... DO NOT PLAN ON
MAKING ANY CHANGES TO THE CURRENT FLOOD WATCH.
WEDNESDAY... RAIN CHANCES WILL DECREASE QUICKLY THROUGH THE MORNING
FROM THE WEST TO EAST. OVERNIGHT... IN GENERAL... GUIDANCE CONTINUES
TO DEVELOP AN AREA OF SHOWERS AND THUNDERSTORMS ALONG A LOW/MID-
LEVEL BOUNDARY IN ASSOCIATION WITH ANOTHER SHORT WAVE TROUGH. THE
LATEST GFS IS MUCH MORE AGGRESSIVE WITH THE DEVELOPMENT OF THIS
SHORT WAVE... BUT THE GENERAL PATTERN IS REFLECTED BY OTHER
GUIDANCE. PRECIP CHANCES WILL THEN INCREASE LATE WEDNESDAY INTO
THURSDAY MORNING ACROSS SOUTHWESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.
THURSDAY INTO THE WEEKEND... LINGERING SHOWERS WILL REMAIN AFTER THE
BULK OF PRECIP FINALLY EXITS TO THE E/SE THROUGH THURSDAY EVENING.
EXPECT DRY CONDITIONS FROM FRIDAY INTO SUNDAY AS A RIDGE BUILDS OVER
THE SOUTHERN PLAINS. OPPOSED TO YESTERDAY... THE GFS AND ECMWF ARE
NOW IN GENERAL AGREEMENT WITH THE NEXT INCOMING TROUGH SUNDAY...
WHILE THE CANADIAN REMAINS A STARK OUTLIER. FOLLOWING THE
CONSISTENCY OF THE GFS/ECMWF... A 500MB TROUGH WILL LIFT N/NE ALONG
THE CENTRAL ROCKIES... RESULTING IN A SURFACE TROUGH MOVING INTO THE
SOUTHERN PLAINS SUNDAY EVENING. IN RESPONSE... PRECIP CHANCES WILL
INCREASE LATE IN THE WEEKEND... MOST LIKELY SUNDAY EVENING AND
OVERNIGHT.
KURTZ
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 52 72 51 72 / 100 10 20 20
HOBART OK 49 71 51 72 / 90 10 30 20
WICHITA FALLS TX 53 74 54 74 / 100 10 60 40
GAGE OK 42 70 46 72 / 70 10 20 10
PONCA CITY OK 48 72 48 73 / 100 10 20 20
DURANT OK 59 76 58 73 / 90 50 40 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ023>025-027>030-
035>042-044>046-050.
TX...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ083-085-086-090.
&&
25/17Hazardous weather outlook, Apr 19, 5:41 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 541 PM CDT TUE APR 19 2016 OKZ004>048-050>052-TXZ083>090-202245- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 541 PM CDT TUE APR 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... SOME STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH THIS EVENING IN SOUTHWEST OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS... GENERALLY SOUTHEAST OF A LINE FROM HOLLIS TO WEATHERFORD... AND SOUTHWEST OF A LINE FROM WEATHERFORD TO PAULS VALLEY... AND THEN WEST OF A LINE FROM PAULS VALLEY AND WALTERS OKLAHOMA. LARGE HAIL UP TO 2 INCHES AND WIND GUSTS UP TO 70 MPH ARE THE MAIN CONCERNS. THE SEVERE POTENTIAL WILL DECREASE LATE THIS EVENING. .HEAVY RAINFALL... HEAVY RAINFALL WILL BE POSSIBLE IN SOME AREAS THROUGH EARLY WEDNESDAY. SOME LOCATIONS COULD RECEIVE ANOTHER ONE TO TWO INCHES OF RAINFALL... ESPECIALLY ACROSS PORTIONS OF SOUTHWESTERN AND CENTRAL OKLAHOMA. A FLOOD WATCH IS IN EFFECT. .RIVER FLOODING... HEAVY RAINFALL SINCE SATURDAY HAS ELEVATED LEVELS OF SEVERAL RIVERS IN SOUTHERN OKLAHOMA AND NORTHERN TEXAS INTO FLOOD. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD...AND CERTAINLY DO NOT DRIVE AROUND BARRICADES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .HEAVY RAINFALL... FLASH FLOODING WILL REMAIN POSSIBLE ACROSS SOUTHERN AND CENTRAL OKLAHOMA...AND PORTIONS OF WESTERN NORTH TEXAS WEDNESDAY AS HEAVY RAINFALL CONTINUES OVER THE REGION. .RIVER FLOODING... MANY RIVERS ACROSS SOUTHERN OKLAHOMA AND NORTHERN TEXAS WILL LIKELY REMAIN ABOVE FLOOD STAGES THROUGH WEDNESDAY. .THUNDERSTORMS... THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH EARLY THURSDAY. THUNDERSTORM CHANCES WILL RETURN TO THE REGION SUNDAY AND MONDAY. SEVERE STORMS APPEAR POSSIBLE DURING THIS TIME. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Apr 19, 6:45 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT TUE APR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST 3 NW SEYMOUR 33.63N 99.30W
04/19/2016 M61 MPH BAYLOR TX MESONET
WEST TEXAS MESONET M61 MPH WIND GUST.
&&
ADLSpecial weather statement, Apr 19, 6:54 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT TUE APR 19 2016
OKZ023-035-037-038-044-200045-
COMANCHE OK-COTTON OK-CADDO OK-TILLMAN OK-KIOWA OK-
654 PM CDT TUE APR 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...NORTHWESTERN COTTON...
SOUTH CENTRAL CADDO...NORTHEASTERN TILLMAN AND SOUTH CENTRAL KIOWA
COUNTIES UNTIL 745 PM CDT...
AT 653 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES EAST OF MOUNTAIN PARK TO 3 MILES SOUTHWEST OF INDIAHOMA TO 7
MILES NORTHEAST OF HOLLISTER...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
LAWTON...CACHE...SNYDER...GERONIMO...CHATTANOOGA...MOUNTAIN PARK...MEDICINE
PARK...INDIAHOMA...FAXON...FORT SILL...MEERS...LAKE LAWTONKA...TOM STEED
RESERVOIR...WICHITA MOUNTAINS WILDLIFE REFUGE...MOUNT SCOTT...DORIS
CAMPGROUND AND THE VISITOR CENTER.
LAT...LON 3489 9843 3461 9832 3431 9836 3437 9893
3458 9890 3476 9901
TIME...MOT...LOC 2353Z 265DEG 23KT 3471 9884 3459 9880 3444 9881
KURTZLocal storm report, Apr 19, 7:00 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT TUE APR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 4 E MABELLE 33.67N 99.06W
04/19/2016 E1.00 INCH BAYLOR TX STORM CHASER
&&
JPIKESpecial weather statement, Apr 19, 7:05 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT TUE APR 19 2016
TXZ087-200030-
KNOX TX-
705 PM CDT TUE APR 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KNOX COUNTY UNTIL
730 PM CDT...
AT 702 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES EAST OF
GUTHRIE...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
BENJAMIN AND TRUSCOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3378 10000 3384 9987 3383 9985 3369 9974
3353 9974 3350 9999
TIME...MOT...LOC 0002Z 255DEG 27KT 3359 10016
KURTZSpecial weather statement, Apr 19, 7:18 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
718 PM CDT TUE APR 19 2016
TXZ084-200045-
FOARD TX-
718 PM CDT TUE APR 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FOARD COUNTY UNTIL
745 PM CDT...
AT 716 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES EAST OF
CHALK...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
CROWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3397 10005 3406 9980 3398 9967 3387 9967
3383 9988 3384 9989 3384 10005
TIME...MOT...LOC 0016Z 253DEG 25KT 3388 10002
KURTZSpecial weather statement, Apr 19, 7:28 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
728 PM CDT TUE APR 19 2016
TXZ087-200100-
KNOX TX-
728 PM CDT TUE APR 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KNOX COUNTY UNTIL 800 PM
CDT...
AT 727 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
BENJAMIN...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
BENJAMIN...TRUSCOTT...GILLILAND AND VERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3370 9999 3382 9964 3369 9957 3355 9956
3350 9999
TIME...MOT...LOC 0027Z 256DEG 28KT 3361 9996
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:38 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Comanche, Garfield, Kingfisher and 3 more | 112 min |
| Apr 19, 8:04 PM CDT | Special Weather Statement | OUN | Jefferson | 41 min |
| Apr 19, 8:14 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 3 hr |
| Apr 19, 8:23 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Comanche, Garfield, Garvin and 7 more | 3 hr |
| Apr 19, 8:34 PM CDT | Special Weather Statement | OUN | Jefferson | 56 min |
| Apr 19, 8:53 PM CDT | Areal Flood Advisory | OUN | Garfield, Noble | 112 min |
| Apr 19, 9:17 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Grady, Jefferson, Johnston, Love and 4 more | 3 hr |
| Apr 19, 9:23 PM CDT | Special Weather Statement | OUN | Carter, Love, Marshall, Murray | 52 min |
| Apr 19, 9:50 PM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson, Tillman | 3 hr |
| Apr 19, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Love, Marshall | 47 min |
| Apr 19, 10:36 PM CDT | Areal Flood Advisory | OUN | Bryan, Coal, Johnston, Marshall, Murray, Pontotoc | 3 hr |
| Apr 19, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 52 min |
| Apr 19, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 20 min |
| Apr 19, 11:45 PM CDT | Areal Flood Advisory | OUN | Bryan, Love, Marshall | 3 hr |
| Apr 20, 3:54 AM CDT | Flood Watch | OUN | Harmon, Jackson, Tillman | 19 hr |
| Apr 20, 9:25 AM CDT | River Flood Warning | OUN | Atoka | 24 hr |
| Apr 19, 7:05 PM CDT | Special Weather Statement | OUN | Knox | 25 min |
| Apr 19, 7:18 PM CDT | Special Weather Statement | OUN | Foard | 27 min |
| Apr 19, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay, Wichita | 48 min |
| Apr 19, 7:28 PM CDT | Special Weather Statement | OUN | Knox | 32 min |
| Apr 19, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox, Wilbarger | 56 min |
| Apr 19, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox | 50 min |
| Apr 19, 8:33 PM CDT | Flash Flood Warning | OUN | Baylor, Knox | 3 hr |
| Apr 19, 9:08 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Knox | 67 min |
| Apr 19, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 61 min |
| Apr 19, 10:18 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.